# SDR 60633

- Difficulty date: April 16, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 16,627 hours, 25,053 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN/LOCKED ANNUN D/N ILLUM ON APPROACH. REMOVED AND REPLACED BOTH NOSE GEAR DOWN/LOCKED BULBS.
